# SDR IH971355008

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N583MD
- Make and model: Doug DC-9-83
- Aircraft serial: 49659
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 995301535
- Condition: Corroded
- Location: Bs 1463
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, GROUND LUG HAS EXFOLIATION CORROSION, CANTED BULKHEAD FS 1463 LONGERON 6L LBL 7.0.  ACCOMPLISHED MODIFIED VERSION OF STANDARD WEB REPAIR PER DC-9 SRM 53-01 FIGURE 4 SHEET 3, BY TRIMMING OUT DAMAGED AREA, FABRICATION AND INSTALLATION OF .125 7075-T6 DOUBLER ON FORWARD FACE OF WEB, AND INSTALLATION OF .125 FILLER INTO THE TRIMMED OUT AREA, TREATED AND PRIMED PER SRM CHAPTER 51, SEALED EDGES OF THE REPAIR WITH PR1422 SEALANT PER SRM 51-20-0.
